Behavior of maximal functios in$R$^{$n$}for large$n$

E. M. Stein Department of Mathematics, Princeton University J. O. Strömberg Institute of Mathematical & Physical Sciences, University of Tromsø

TBD mathscidoc:1701.332589

Arkiv for Matematik, 21, (1), 259-269, 1982.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:16 uploaded by arkivadmin ] [ 182 downloads ] [ 0 comments ]
@inproceedings{e.1982behavior,
  title={Behavior of maximal functios in$R$^{$n$}for large$n$},
  author={E. M. Stein, and J. O. Strömberg},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516012690398},
  booktitle={Arkiv for Matematik},
  volume={21},
  number={1},
  pages={259-269},
  year={1982},
}
E. M. Stein, and J. O. Strömberg. Behavior of maximal functios in$R$^{$n$}for large$n$. 1982. Vol. 21. In Arkiv for Matematik. pp.259-269. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203516012690398.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved